# SDR ZW0A0102515

- Difficulty date: May 31, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 46,840 hours, 39,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON AFT GALLEY GIRT BAR SUPPORTS.  REMOVED CORROSION ON FWD GIRT BAR SUPPORT PER SPM 6-80-01, PAGE 2.  REPLACED AFT GIRT BAR SUPPORT PER SRM 51-00 PAGE 27, ITEM B.  TREATED PER SRM 51-10-3 PAGE 14.
